Stability of periodic solutions for Lipschitz systems obtained via the averaging method

Adriana Buicǎ, Aris Daniilidis

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

Existence and asymptotic stability of the periodic solutions of the Lipschitz system x' (t) = εF(t, x, ε) is hereby studied via the averaging method. The traditional C1 dependence of F(s,·,ε) on z is relaxed to the mere strict differentiability of F(s,·,0) at z = z0 for ε = 0, giving room to potential applications for structured nonsmooth systems. © 2007 American Mathematical Society.
Original languageEnglish
Pages (from-to)3317-3327
JournalProceedings of the American Mathematical Society
Volume135
Issue number10
DOIs
Publication statusPublished - 1 Oct 2007

Keywords

  • Averaging method
  • Fixed point
  • Nonsmooth Lipschitz system
  • Periodic solution
  • Poincaré-andronov mapping

Fingerprint Dive into the research topics of 'Stability of periodic solutions for Lipschitz systems obtained via the averaging method'. Together they form a unique fingerprint.

  • Cite this